# SDR USAA2011061400004

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 69,176 hours, 30,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EMERGENCY EXIT LIGHT TEST FAULTS 'AFT L'.  RESET 'AFT L' POWER CONTROL UNIT, OPERATIONAL CHECK GOOD.
